# SDR SWAA2025102114316

- Difficulty date: September 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED OFSS405 LEADING EDGE AT RT WING .  PERFORMED REPAIR ON BETWEEN OSS 163.95 TO OSS 227.95 AT RT WING IAW EA 25-157-02564-WIP1 ; EA 25-157-02564-WIP2 ; EA 25-157-02564-WIP3 ;EA 25-157-02564 B737-800 SRM 51-40-02; DWG 112A4402 SHEET 40; DWG 112A4401 SHEET 55 TO 57 REV A.
